<  Back to the Polytechnique Montréal portal

Non-linear dynamic analysis of orthotropic open cylindrical shells subjected to a flowing fluid

A. Selmane and Aouni A. Lakis

Article (1997)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/30065/
Journal Title: Journal of Sound and Vibration (vol. 202, no. 1)
Publisher: Elsevier
DOI: 10.1006/jsvi.1996.0794
Official URL: https://doi.org/10.1006/jsvi.1996.0794
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Selmane, A., & Lakis, A. A. (1997). Non-linear dynamic analysis of orthotropic open cylindrical shells subjected to a flowing fluid. Journal of Sound and Vibration, 202(1), 67-93. https://doi.org/10.1006/jsvi.1996.0794

Statistics

Dimensions

Repository Staff Only

View Item View Item